# SDR DALA2023122910705

- Difficulty date: December 28, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CORROSION WEB FLOOR STRUCTURE BTW FR69 TO FR70 RH SIDE IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED WEB LOC BTW FR69 TO FR70 AT LEVEL STR 23RH AS PER A319 SRM 51-72-11 AND SRM 51-42-11-801. (0130085)
